# SDR DALA2023071405727

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 WHILE INSPECTING LEFT WING LOWER SURFACE AND CONDUITS PER CUSTOMER CARD 5700-2003, SEVERAL DENTS (10 INSTANCES) WERE FOUND IN THE UPPER SKIN OF THE TRAILING EDGE IN SLAT #5, LH WING. DENTS HAVE BEEN EVALUATED AS PER A330 SRM 57-40-00-283-001; HOWEVER, THE CURRENT SITUATION HAS BEEN FOUND TO BE OUT OF LIMITS. CORRECTIVE ACTION: REF ER/A 609816-14. (2864756)
